# SDR AALA201909179007

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 16,101 hours, 6,143 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C00010X
- Part serial: 6608
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO ABQ ON ACCOUNT OF STABILIZER ELECTRIC TRIM INOPERATIVE. AN EMERGENCY WAS DECLARED. MAINTENANCE REPLACED HORIZONTAL STABILIZER TRIM MOTOR IAW AMM 27-41-71 AND ACCOMPLISHED FUNCTIONAL TEST, SYSTEM CHECKS NORMAL.
